American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Denis Simon. Solving quadratic equations using reduced unimodular quadratic forms. Math. Comp. 74 (2005) 1531-1543. MR 2137016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ariel Pacetti and Fernando Rodriguez Villegas; with an appendix by B. Gross. Computing weight $2$ modular forms of level $p^2$. Math. Comp. 74 (2005) 1545-1557. MR 2137017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. G. Earnest and Azar Khosravani. Universal binary Hermitian forms. Math. Comp. 66 (1997) 1161-1168. MR 1422787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Irving Kaplansky. The first nontrivial genus of positive definite ternary forms . Math. Comp. 64 (1995) 341-345. MR 1265017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Larry Lehman. Levels of positive definite ternary quadratic forms . Math. Comp. 58 (1992) 399--417, S17--S22. MR 1106974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard H. Hudson. Products and sums of powers of binomial coefficients mod $p$ and solutions of certain quaternary Diophantine systems . Math. Comp. 43 (1984) 603-613. MR 758208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1